# SDR SWAA2024021952941

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 56,389 hours, 28,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR FOUND OPEN ON ARRIVAL TO SAN EXTERNAL POWER DOOR CUTOUT DOUBLER CRACKED/MISSING MATERIAL ON AFT EDGE OF CUTOUT AND PROTRUDING INTO AIRSTREAM.<[01] CW EA #24-153-00445
